# SDR GLBA2001103

- Difficulty date: May 18, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 11,667 hours, 15,130 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TORQUE FLUX, INSPECTED ALL PARAMETERS WITHIN LIMITS.  RETURNED TO SERVICE.
